# SDR KBM2003F00058

- Difficulty date: October 13, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 900A6044
- Part serial: 22213SP
- Condition: Inoperative
- Location: Condenser Fan
- Part time: 33 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C BLOWS WARM AIR.  INSTALLED REPAIRED MOTOR.
